For citation:
Malinetskii G. G. Problems of mathematical history. Foundations, information resources, data analysis. Izvestiya VUZ. Applied Nonlinear Dynamics, 2009, vol. 17, iss. 1, pp. 166-167.
This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text PDF(Ru):
(downloads: 128)
Language:
Russian
Heading:
Article type:
Other
UDC:
51(09)
Problems of mathematical history. Foundations, information resources, data analysis
Autors:
Malinetskii Georgij Gennadevich, Keldysh Institute of Applied Mathematics (Russian Academy of Sciences)
Abstract:
-
Key words:
Reference:
-
Received:
30.04.2009
Accepted:
30.04.2009
Published:
30.04.2009
Journal issue:
- 959 reads